Two set-theoretical theorems in categories
Fundamenta Mathematicae, Tome 53 (1964) no. 1, pp. 43-49
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_53_1_43_49,
author = {J. Isbell},
title = {Two set-theoretical theorems in categories},
journal = {Fundamenta Mathematicae},
pages = {43--49},
year = {1964},
volume = {53},
number = {1},
doi = {10.4064/fm-53-1-43-49},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-53-1-43-49/}
}
J. Isbell. Two set-theoretical theorems in categories. Fundamenta Mathematicae, Tome 53 (1964) no. 1, pp. 43-49. doi: 10.4064/fm-53-1-43-49
Cité par Sources :